# SDR ASAA2023102145826

- Difficulty date: October 21, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 34,549 hours, 10,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY M2627 INOP. GROUNDED - YES. REMOVED & REPLACED POWER SUPPLY M2627 & INSTALL CHECK GOOD IAW B737-900 AMM 33-51-06-960-806.
